# SDR SWIA971510

- Difficulty date: June 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Engine: Ge CF343A1
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Condition: Not Closed
- Location: Oxygen Compt
- Stage of operation: CL
- Nature of condition: N, W
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, A VERY LOUD SQUEAL WAS HEARD ALONG WITH IAS STALL FAIL, MACH TRIM AND EFIS COMP.  RETURNED TO SLC.  SECURED OXYGEN SERVICE DOOR IN FRONT OF RIGHT PITOT TUBE.  ALL SYSTEMS FUNCTION NORMAL.
